# SDR FDEA202101160135

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327257300000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 131CG IN FWD CARGO COMPARTMENT (1 EA).  REPLACED FLOOR PANEL 131CG IN FWD CARGO COMPARTMENT, IAW A300-600 AMM 06-41-53-00-09 AND A300-600 SRM 51-72-10-001 AND 51-40-21.
